Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Why did I have symptoms similar to heart attack ?

Hi i know this may sound odd but i m 15 and experience what i thought was a heart attack . I only experienced it yesterday and haven t got it seen to. I m tall, a bit too skinny and unhealthy. I don t eat fruit or vegies just bad foods. I experienced a very tight chest pain , felt pressure on my chest, shortness of breath, dizziness, feeling as if i was going to vomit , I had stomach pain and i m constantly tired. Can you please give me some advice on what it could of been?
Asked On : Sun, 25 Mar 2012
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Internal Medicine Specialist 's  Response
HELLO
THANKS FOR POSTING YOUR QUERY
YOU NEED NOT WORRY SINCE HEART ATTACK IN THIS AGE GROUP IS QUITE UNCOMMON.THE WAY YOU HAVE EXPLAINED SYMPTOMS SUGGESTS MOST PROBABLY ACID PEPTIC DISEASE (INDIGESTION).ALSO GET YOUR X RAY CHEST AND ECG DONE TO REMOVE YOUR ANXIETY.CONSULT YOUR DOCTOR.
I HOPE ,I HAVE ANSWERED YOU QUERY.I WILL BE AVAILABLE FOR FURTHER QUERIES IF ANY.
REGARDS
Answered: Sat, 31 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor